MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC
Model Number PPDS12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Discomfort (2330)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter post-operative a hernia repair procedure the patient describes a feeling a pulling sensation at the surgical site.The patient felt discomfort.There was no patient harm.

Brand Name
PARIETENE DS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key9732161
Report Number9615742-2020-00397
Device Sequence Number3269984
Product Code FTL
UDI-Device Identifier10884521553446
UDI-Public10884521553446
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberPPDS12
Device Catalogue NumberPPDS12
Device Lot NumberRRK1387X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight103